# SDR KPVA 200908

- Difficulty date: July 16, 2009
- Submitted: July 17, 2009
- Operation: Air carrier
- Aircraft: N809WP
- Make and model: Dhav DHC8103
- Aircraft serial: 032
- Aircraft time: 47,916 hours, 68,980 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Warning System
- Condition: Malfunctioned
- Location: Smoke Warning
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(PIREP) SMOKE WARNING LIGHT ILLUMINATED FOR APPROX 10 SECONDS DURING CLIMBOUT.  RETURN TO HNL, EMERGENCY DECLARED.  (MX) INSPECTED SMOKE DETECTION SYSTEM AND PERFORMED TEST IAW DHC-8 MM 26-12-00 PAGE 201.  NO DEFECTS NOTED.
